# SDR DLL16950131

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Modified
- Location: Rt Ws 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 7-59089-3 AT RIGHT WING IWS 319 RIB CAP BOTTOM HOLE ON VERTICAL FLANGE CANNOT BE REAMED OR COLD WORKED DUE TO INTERFERENCE WITH THE RIB CAP.  CUT RIB CAP AND REPAIRED PER SRM 57-12-00 PG 805.
